| Model Number |
SD980.014 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Difficulty Chewing (4522)
| Date of Event |
07/06/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The plate was reported broken 6 months post-initial implantation.The revision surgery is planned to explant it.
Additional Manufacturer Narrative
The investigation concluded that the implant met specifications.Review of the planning highlighted a significant advancement of the maxilla was planned for the patient, which will increase risk of load bearing on the plate.The fracture of the implant was caused by a lack of bone healing resulting in load bearing on the implant for a longer time than intended.